# SDR UPS07149606

- Difficulty date: April 4, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A THE TAIL BALL FITTING HAS A 1 INCH BY .015 X .050 AREA THAT WAS GOUGED THEN BLENDED.  REPAIRED AREA PER EO A300-5330-26511-A.
